# SDR DALA2021030801319

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Sealant
- Condition: Missing
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND MISSING APPLICATON ON SPLICE TRAPS AND SEALANT IMPROPERLY APPLIED (NOT UNIFORM) BOTTOM OF THE RIB ASSEMBLY STA OSS 343 LH AND RH WING. C/W ERA 590286-14AD. (LP 1747982)
